Multisystem inflammatory syndrome (MIS) is a condition that mainly affects children by causing dangerous inflammation throughout the body, including the heart, lungs, kidneys, brain, skin, eyes and digestive organs.
MIS can be severe and life-threatening, and experts have no idea what causes it. However, this has not stopped the Centers for Disease Control and Prevention from attributing the condition to complications from the Wuhan coronavirus (COVID-19).
A group of researchers from the University of Colorado carried out a detailed study of two otherwise healthy, fully vaccinated children in the U.S. who were diagnosed with MIS.
In the first case, a 14-year-old male patient developed a headache and myalgia. By day 7, he was suffering a fever, abdominal pain, diarrhea, emesis, bloodshot eyes, cracked lips and rashes. By day 10, he was brought for treatment to the emergency department and admitted to a quaternary-care pediatric hospital.
Three months earlier, the child completed his two-dose Pfizer vaccine series. One month later, he experienced three days of coughing and congestion and tested positive by PCR for COVID-19, from which he allegedly recovered.
The rash, headache and conjunctivitis improved with treatment, but fever, malaise and nausea persisted and cardiac markers rose. The child was eventually discharged after five days of hospitalization, but it was revealed that he had ongoing fatigue and a mild left main coronary artery enlargement when he went back for his cardiology follow-up six weeks later. (Related: Karen Kingston tells Michele Swinick: Purpose of COVID-19 vaccine is to be a tool for genetic editing.)
In the second case, a 14-year-old girl had fever and fatigue, followed by congestion, cough, myalgias, headache, nausea and vomiting. Rapid SARS-CoV-2 and influenza test results were negative on the third day of illness, but on day 12, she was brought to the emergency department due to persistent fever, cough and vomiting. She also tested positive for COVID-19.
She completed her two-dose Pfizer vaccine series three months before her illness and was prescribed amoxicillin for possible sinusitis, then got discharged. However, on day 14, she returned to the hospital for dyspnea and required low-flow oxygen because of hypoxemia.
The girl was admitted and given a dose of remdesivir, which was discontinued due to elevated liver function test results. While the child improved and was discharged on day 18, she returned the following day with fever, emesis and a new diffuse rash, including her palms and soles. Differential diagnoses included MIS, acute COVID with hyperinflammation, sepsis, toxic shock syndrome, drug reaction and vasculitis or another autoimmune disease.
Pfizer documents show vaccine-associated enhanced disease
Because the adolescent SARS-CoV-2 has increased, so did the interest in the effects of vaccination on adolescent MIS, especially as more cases were presented.
Among the concerns is the fact that children are at negligible risk of suffering COVID-19, which is why it is hard to believe that two children could go through illness following infection. The patients suffered such conditions after receiving two doses of Pfizer COVID-19 injection and unfortunately went on to suffer vaccine-associated enhanced disease (VAED) once they were exposed to the virus.
This information about VAED is available in the confidential Pfizer documents that the Food and Drug Administration (FDA) had been forced to publish by court order.
VAED is a modified presentation of clinical infections that affect individuals exposed to wild-type pathogens after receiving a vaccination for the same pathogen. These enhanced responses are considered failed attempts to control the infecting virus, and VAED typically presents with symptoms related to the target organ of the infecting pathogen.
Intensive research brought to light increasing concerns about antibody-dependent enhancement (ADE), which is a phenomenon where vaccines make the disease far worse by priming the immune system for a potentially deadly reaction. (Related: Former Pfizer employee flags FDA study, warns that Pfizer vaccine increases COVID by over 300%.)
ADE can happen in several different ways, but the “Trojan Horse Pathway” is the best known. This occurs when non-neutralizing antibodies generated by past infection or vaccination fail to shut down the pathogen upon re-exposure. Instead, ADE acts as a gateway, allowing the virus to gain entry and replicate cells that are usually off-limits, usually immune cells. This can lead to wider dissemination of illnesses and over-reactive immune responses that can cause more illnesses.
These data prove the COVID-19 injections should never have been granted emergency use authorization and should have been pulled from distribution by the FDA as soon as figures were released. However, the agency failed to act, and now studies are showing horrific details of fully vaccinated children suffering from life-threatening reactions to infections and autoimmune diseases following COVID vaccination.
Follow Vaccines.news for more updates about the adverse effects of vaccines in children and adults.
Watch this video about stopping forced vaccination in children.
This video is from the Thrivetime Show channel on Brighteon.com.
More related stories:
IMMUNE TO LIABILITY: Once Pfizer’s mRNA clot shots are approved for kids, Pfizer will face ZERO liability for injuries, disease, or death caused by them.
FDA officially authorizes Pfizer mRNA injections for children as young as 5 in latest grotesque sellout to profit interests of Pfizer.
Pfizer admits in confidential document that COVID-19 vaccine causes Vaccine-Associated Enhanced Disease (same thing as Antibody Dependent Enhancement).
- What Is the MTHFR Genetic Defect and How Can it Affect You?
- Genetic pollution harms organisms through 14 generations of offspring, stunning scientific study reveals
- GMO genetic pollution alert: Genetically engineered wheat escapes experimental fields planted across 16 states
- he Precise Power of CRISPR/Cas9 System Creates Exciting Opportunities for Genetic and Epigenetic Editing